MathSciNet Relay Station
MathSciNet bibliographic data
MR192161 (33 #388) 35.35
Conway, Edward; Smoller, Joel Clobal solutions of the Cauchy problem for quasi-linear first-order equations in several space variables. Comm. Pure Appl. Math. 19 1966 95–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement